# SDR 98ZZZX728

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57D220116
- Condition: Cracked
- Location: Propeller
- Part time: 1,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HUB WAS FOUND CRACKED IN FILLET AREA.  HUB HAS BEEN SCRAPPED.
